TU Darmstadt / ULB / TUbiblio

Closure of the Transport Equation for the Probability Density Function of Turbulent Scalar Fields

Janicka, J. and Kolbe, W. and Kollmann, W. (1979):
Closure of the Transport Equation for the Probability Density Function of Turbulent Scalar Fields.
In: Journal of Non-Equilirium Thermodynamics, 4, (0), [Article]

Item Type: Article
Erschienen: 1979
Creators: Janicka, J. and Kolbe, W. and Kollmann, W.
Title: Closure of the Transport Equation for the Probability Density Function of Turbulent Scalar Fields
Language: German
Journal or Publication Title: Journal of Non-Equilirium Thermodynamics
Volume: 4
Number: 0
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Institute for Energy and Power Plant Technology (EKT)
Date Deposited: 08 Jan 2010 17:42
Export:

Optionen (nur für Redakteure)

View Item View Item